Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 406, Pages 67–94 (Mi znsl5290)  

This article is cited in 1 scientific paper (total in 1 paper)

Spanning trees with many leaves: lower bounds in terms of number of vertices of degree 1, 3 and at least 4

D. V. Karpov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: We prove that every connected graph with $s$ vertices of degree 1 and 3 and $t$ vertices of degree at least 4 has a spanning tree with at least $\frac13t+\frac14s+\frac32$ leaves. We present an infinite series of graphs showing that our bound is tight.

Key words and phrases: spanning tree, leaves, number of leaves.

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 196:6, 768–783

Bibliographic databases:

UDC: 519.172.1
Received: 23.05.2012

Citation: D. V. Karpov, “Spanning trees with many leaves: lower bounds in terms of number of vertices of degree 1, 3 and at least 4”, Combinatorics and graph theory. Part V, Zap. Nauchn. Sem. POMI, 406, POMI, St. Petersburg, 2012, 67–94; J. Math. Sci. (N. Y.), 196:6 (2014), 768–783

Citation in format AMSBIB
\Bibitem{Kar12}
\by D.~V.~Karpov
\paper Spanning trees with many leaves: lower bounds in terms of number of vertices of degree~1, 3 and at least~4
\inbook Combinatorics and graph theory. Part~V
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 406
\pages 67--94
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3032176}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 196
\issue 6
\pages 768--783
\crossref{https://doi.org/10.1007/s10958-014-1692-7}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84914098124}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5290
  • http://mi.mathnet.ru/eng/znsl/v406/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Simarova, “A bound on the number of leaves in a spanning tree of a connected graph of minimal degree 6”, J. Math. Sci. (N. Y.), 236:5 (2019), 542–553  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:91
    Full text:24
    References:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021